# SDR DALA12002423128

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR CENTER SHAPE SILL AFT FASTENER HOLE HAS CORROSION.  BLENDED AREA IAW SRM 51-44-00, DIM OF BLEND OUT AREA L=1.0 INCH W=0.40 INCH D=0.020 INCH.  NO ALLOWABLE LIMITS FOUND.  REMOVED AND REPLACED CENTER SHAPE SILL IAW SRM 51-42-11.
